Alert archive / New Jersey / Areal Flood Advisories in 2020
Areal Flood Advisory 129, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 7, 2020, 5:15 PM EDT for Hunterdon County, Warren County, New Jersey; Bucks County, Pennsylvania. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2020, 5:15 PM EDT (21:15 UTC)
- Expired
- Aug 7, 2020, 8:10 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Warren County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 87 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 7, 4:06 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 7, 4:06 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
406 PM EDT Fri Aug 7 2020
.SYNOPSIS...
A weak stationary front will linger across the northern Mid-
Atlantic today before washing north Saturday. On Sunday a weak
cold front will move through the region. High pressure will
build into the area Sunday behind the front, before progressing
offshore early next week. A cold front will approach New
England around the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of mid afternoon, showers/storms are becoming more widespread
over eastern PA and starting to move in to our forecast area from
the west. The overall pattern features high pressure over the Great
Lakes with an elongated trough/surface low over the SE CONUS. In
between these features a nearly stationary west-east boundary sits
near the Mason Dixon Line. Lot of clouds north of this boundary
whereas skies have broken out over parts of SE PA, Delmarva and far
southern NJ and instability here has grown to 1000-1500 j/kg of ML
CAPE. Deep layer shear is around 30 knots so a marginal setup for
severe weather.
As we go through the late afternoon into early this evening, expect
that clusters of storms will translate E/SE across the CWA
especially in the hours between 5-9 PM. As mentioned above, severe
weather in form of locally damaging winds will be possible mainly in
the aforementioned areas near and south of the front (SE PA,
southern NJ, Delmarva) but the bigger threat appears to be hydro /
flash flooding. Once again, the heaviest rain looks to unfortunately
be targeting many of the same areas in SE PA that were just hit hard
by Isaias (Chester, Berks, Montgomery County, Greater Philly area)
with 1-hour flash flood guidance under an inch in much of this area.
PWATs are near 1.75 inches and profiles indicate training of cells
SW to NE will be possible while overall system slowly moves E/SE. So
storms will be capable of producing flash flooding.
Convection will likely be ongoing near and after sunset, but as
instability is lost we should trend towards mainly rain-free weather
for the remainder of the overnight, especially after midnight. The
big concern tonight may end up being low stratus and fog
development. Near calm surface winds and plentiful low level
moisture combined with a saturated ground should yield areas of fog.
The trough approaching from the west should create enough turbulence
to prevent widespread dense fog, but cannot rule it out. Overnight
lows will be mainly in the 60s to around 70.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY/...
For Saturday, a progressive upper trough centered near the coast
early in the day will move east with time with weak shortwave
ridging approaching by late day. This should mean an overall drier
day but there will still be significant low clouds and some fog
around to start the day. And because low level winds will be quite
light and there is so much moisture around, this could take some
time to mix out. The upshot is that the morning should be mostly
cloudy before some sun develops in the afternoon. However diurnal
heating along with the continuing abundant moisture around could
lead to some isolated to scattered afternoon storms developing. This
won't be a washout though so it should be rain-free most of the time
and many areas won't even see anything. It will still be fairly
humid with lows mostly in the low to mid 80s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Saturday night into Sunday the mid-level disturbance from Friday
will be finally exiting New England with lower PWAT air moving
across the region. As the wave exits, brief subsidence will
take shape across the area as surface high pressure centers over
the Ohio Valley. The GFS and ECMWF does have a weak upper level
disturbance traversing the Canadian Maritimes, but the system
appears to far north, with to much dry air overhead to produce
anything in the way of precipitation. Temperatures Sunday will
likely be in the upper 80s to around 90 degrees as the dry air
mass will allow temperatures to over perform.
Monday temperatures will remain warm as mid-level heights rise
across the region and PWATs remain around 1.40". Tuesday into
Wednesday an upper level low will head east across central
Canada with an upper level disturbance approaching from the
west. Overall, guidance has slowed down a bit from this time
yesterday, with delaying the return of rain chances until
Tuesday. An upper level wave will approach the area from the
west Wednesday afternoon with significant uncertainty on the
track and strength of the wave. Either way, the chance of
showers and thunderstorms returns to the region Tuesday and
Wednesday.
Wednesday into Thursday a cold front will approach New England
with models showing a wide spread here. The GFS and CMC are
slightly more amplified and slower with the upper level low over
the Hudson Bay while the ECMWF is less amplified and more
progressive. The GFS stalls the front across central/ southern
NY, while the ECMWF keeps the front stalled across northern NY.
For us this means an enhanced chance of showers and thunderstorms
Wednesday through Friday.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Cigs will continue to trend to VFR this afternoon.
However additional showers and thunderstorms are then possible
mainly after 20z with sub-VFR conditions in any tstms. Winds mainly
from the E or NE at 5 to 10 kt. Moderate confidence.
Tonight... Initially, a mix of VFR and MVFR cigs with localized IFR
or lower vsbys in areas of showers and tstms. Trending towards drier
weather overnight, however it looks to be a favorable environment
for fog formation. Suspect many areas will see IFR vsbys tonight
especially after 06z. Light NE winds becoming light and variable or
calm. Moderate confidence.
Outlook...
Saturday-Saturday night... Mainly VFR, but areas of MVFR possible
especially near MIV and ACY during the day Saturday. Slight chance
of a rain shower but tstms not expected. Winds mainly light and
variable. Moderate confidence.
Sunday-Sunday night... VFR. Light and variable wind becoming SW at 5
to 10 kt, except near the coast where an afternoon sea breeze is
likely. High confidence.
Monday...Mainly VFR with dry conditions. South winds 5 to 15
kts. High confidence.
Tuesday and Wednesday...A chance of showers and thunderstorms
during the afternoon and evening hours. South to southwest winds
5 to 15 kt. Moderate confidence.
&&
.MARINE...
Through tonight... Sub-SCA conditions expected. Seas 2 to 3 ft. A
couple of wind shifts possible but easterly directions will be
prevailing and speeds mainly 10 kt or less. Scattered tstms are
possible for most of this period with locally higher winds and seas
possible in any tstms.
Outlook...
Saturday-Saturday night... Sub-SCA conditions expected. Seas 2
to 3 ft. Winds mainly NE at 5 to 10 kt becoming light and
variable overnight.
Monday...Sub-advisory winds/seas expected.
Tuesday into Wednesday...Sub-advisory winds/seas expected with a
slight chance of showers and storms.
Rip Currents...
Onshore flow varying at times from southeast to northeast will
continue today and Saturday. With seas forecast to be around 2-3
feet with a swell period of around 6-8 seconds, the rip current
forecast for Friday and Saturday is expected to be low.
&&
.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia Park
Pennsylvania (Station WNG-704) remains off the air.
The NOAA Weather Radio All-Hazards broadcast from Franklin
Township New Jersey (Station KZZ-31 ) is off the air.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 2 AM EDT Saturday for PAZ060>062-070-
071-101>106.
NJ...Flash Flood Watch until 2 AM EDT Saturday for NJZ009-010-
012>027.
DE...Flash Flood Watch until 2 AM EDT Saturday for DEZ001>004.
MD...Flash Flood Watch until 2 AM EDT Saturday for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...Haines
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Haines
Aviation...Fitzsimmons/Haines
Marine...Fitzsimmons/Haines
Equipment...WFO PHIHazardous weather outlook, Aug 7, 3:56 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 356 PM EDT Fri Aug 7 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ060>062-070-071-101>106-082000- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 356 PM EDT Fri Aug 7 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-008-PAZ054-055-082000- Sussex-Warren-Morris-Carbon-Monroe- 356 PM EDT Fri Aug 7 2020 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-082000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 356 PM EDT Fri Aug 7 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-082000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 356 PM EDT Fri Aug 7 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 7, 11:28 AM EDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1128 AM EDT Fri Aug 7 2020
PAZ054-055-061-062-071615-
Lehigh-Monroe-Northampton-Carbon-
1128 AM EDT Fri Aug 7 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEHIGH...CARBON...
SOUTHWESTERN MONROE AND WEST CENTRAL NORTHAMPTON COUNTIES...
At 1128 AM EDT, a strong thunderstorm was located over Nesquehoning,
or near Tamaqua, moving east at 20 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Lehighton, Northampton, Palmerton, Jim Thorpe, Slatington,
Nesquehoning, Weatherly, Walnutport, Brodheadsville, New Mahoning,
Kunkletown, Neffs, Gilbert, Coffeetown, New Tripoli, Berlinsville,
Emerald, Kresgeville, Claussville and Danielsville.
This includes Northeast Extension between mile markers 59 and 84.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4093 7594 4096 7588 4093 7540 4068 7546
4058 7561 4070 7583 4074 7576 4081 7587
4088 7596
TIME...MOT...LOC 1528Z 287DEG 18KT 4086 7587
BAHLocal storm report, Aug 7, 4:38 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EDT FRI AUG 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM TORNADO 4 W WYE MILLS 38.93N 76.14W
08/04/2020 QUEEN ANNES MD NWS STORM SURVEY
AN EF0 TORNADO WITH WINDS TO 70 MPH BRIEFLY
TOUCHED DOWN ALONG STAGWELL ROAD IN
QUEENSTOWN. A NARROW DAMAGE PATH WAS CLEARLY
EVIDENT IN A CORN FIELD WITH A CIRCULAR
PATTERN PARALLEL TO THE ROAD. THERE WAS ALSO
SPORADIC TREE DAMAGE ALONG THE ROAD ACROSS
FROM THE CORN FIELD.
0825 AM TORNADO SANDTOWN 39.03N 75.72W
08/04/2020 KENT DE NWS STORM SURVEY
AN EF1 TORNADO WITH WINDS TO 100 MPH TOUCHED
DOWN IN SANDTOWN ALONG SANDTOWN ROAD.
NUMEROUS TREES WERE DOWN OR SNAPPED WITH
SEVERAL HOMES DAMAGED INCLUDING ONE WITH ITS
ROOF BLOWN OFF. AT A LANDFILL FACILITY, TWO
FRONT-END LOADERS HAD THEIR WINDOWS BLOWN
OUT AND SOME TRUCK TRAILERS WERE FLIPPED
OVER.
1050 AM WATER SPOUT 2 SW SHIP BOTTOM 39.63N 74.20W
08/04/2020 ANZ451 NJ NWS STORM SURVEY
A WATERSPOUT DEVELOPED SOUTH OF FLAT ISLAND
IN MANAHAWKIN BAY THEN MOVED NORTHWESTWARD
AND OVER THE ROUTE 72 BRIDGE. A WEATHERFLOW
WEATHER STATION IN THE BAY MEASURED A 109
MPH WIND GUST WITH THE PASSAGE OF THE
WATERSPOUT.
1054 AM TORNADO 3 WNW SURF CITY 39.68N 74.21W
08/04/2020 OCEAN NJ NWS STORM SURVEY
AN EF1 WATERSPOUT AND TORNADO OCCURRED IN
MANAHAWKIN BAY BETWEEN SHIP BOTTOM AND BRANT
BEACH. IT CROSSED OVER THE ROUTE 72 BRIDGE
VIA VIDEO WHICH ALSO SHOWED SOME LIGHT
DEBRIS IN THE AIR BEFORE COMING ASHORE IN A
MARSHY AREA OF THE MANAHAWKIN WILDLIFE
MANAGEMENT AREA. THE RATING OF THIS
WATERSPOUT AND TORNADO IS BASED ON A 109 MPH
GUST MEASURED AT THE LONG BEACH ISLAND
WEATHERFLOW WEATHER STATION LOCATED IN
MANAHAWKIN BAY BETWEEN EGG ISLAND AND FLAT
ISLAND. THIS WEATHER STATION WAS IN THE
TORNADIC CIRCULATION.
1110 AM TORNADO 1 WSW DOYLESTOWN 40.31N 75.14W
08/04/2020 BUCKS PA NWS STORM SURVEY
*** 6 INJ ***
AN EF2 TORNADO WITH WINDS UP TO 115 MPH
TOUCHED DOWN IN NORTHEAST PHILADELPHIA NEAR
THE PHILADELPHIA MILLS MALL AROUND 10:50 AM.
THE TORNADO BRIEFLY LIFTED THEN TOUCHED DOWN
AGAIN AS IT MOVED NORTHWESTWARD TO THE
SOUTHAMPTON AREA OF BUCKS COUNTY. IT LIFTED
AGAIN BEFORE TOUCHING DOWN AGAIN IN THE
DOYLESTOWN AREA WHERE SUBSTANTIAL DAMAGE
OCCURRED TO THE CHILDRENS VILLAGE DAY CARE
CENTER. ALL 6 INJURIES WERE MINOR.
&&
GORSESpecial weather statement, Aug 7, 4:47 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
447 PM EDT Fri Aug 7 2020
PAZ101-102-072115-
Western Chester-Eastern Chester-
447 PM EDT Fri Aug 7 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHESTER COUNTY...
At 445 PM EDT, a strong thunderstorm was located over Parkesburg, or
11 miles southeast of New Holland, moving east at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.
Locations impacted include...
Coatesville, Oxford, Parkesburg, West Grove, Honey Brook, Homeville,
Cochranville, Glenmoore, Mount Vernon, Kemblesville, Atglen, South
Coatesville, Modena and Thorndale.
This includes Pennsylvania Turnpike between mile markers 304 and 308.
LAT...LON 3983 7604 3983 7602 3985 7602 3987 7599
3992 7600 3994 7598 3995 7600 4004 7593
4011 7594 4013 7591 4014 7571 3973 7583
3979 7605
TIME...MOT...LOC 2045Z 275DEG 16KT 3995 7597
RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 5:25 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 3 hr |
| Aug 7, 5:43 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 4 hr |
| Aug 7, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 48 min |
| Aug 7, 6:00 PM EDT | Tornado Warning | PHI | Gloucester, Salem | 30 min |
| Aug 7, 6:08 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Aug 7, 6:16 PM EDT | Areal Flood Advisory | PHI | Mercer | 2 hr |
| Aug 7, 6:24 PM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 7, 6:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer | 27 min |
| Aug 7, 6:41 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 49 min |
| Aug 7, 6:57 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 48 min |
| Aug 7, 7:24 PM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 7, 7:25 PM EDT | Flash Flood Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester | 4 hr |
| Aug 7, 7:28 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 62 min |
| Aug 7, 6:49 AM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Aug 7, 9:22 AM EDT | Areal Flood Advisory | PHI | Bucks | 3 hr |
| Aug 7, 10:34 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh | 56 min |
| Aug 7, 11:28 AM EDT | Special Weather Statement | PHI | Carbon, Lehigh | 47 min |
| Aug 7, 2:34 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Aug 7, 3:46 PM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Northampton | 4 hr |
| Aug 7, 4:10 PM EDT | Flash Flood Warning | PHI | Berks | 2 hr |
| Aug 7, 4:20 PM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 4 hr |
| Aug 7, 4:32 PM EDT | Flash Flood Warning | PHI | Chester | 3 hr |
| Aug 7, 4:47 PM EDT | Special Weather Statement | PHI | Chester | 28 min |
| Aug 7, 5:00 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 60 min |
| Aug 7, 5:03 PM EDT | Flash Flood Warning | PHI | Chester, Delaware | 5 hr |
| Aug 7, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 52 min |
| Aug 7, 5:49 PM EDT | Tornado Warning | PHI | Chester, Delaware | 26 min |
| Aug 7, 7:10 PM EDT | River Flood Warning | PHI | Delaware | 7 hr |
| Aug 7, 7:17 PM EDT | Areal Flood Warning | PHI | Bucks, Montgomery | 3 hr |
| Aug 7, 6:12 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 63 min |
| Aug 7, 6:43 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 4 hr |
| Aug 7, 7:04 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 41 min |
| Aug 7, 7:21 PM EDT | Flash Flood Warning | PHI | Kent, New Castle | 5 hr |
| Aug 7, 7:28 PM EDT | River Flood Warning | PHI | New Castle | 2 hr |
| Aug 7, 7:36 PM EDT | Special Weather Statement | PHI | Kent | 39 min |
Nearby
Areal Flood Advisories in New Jersey, 2020Areal Flood Advisories in Pennsylvania, 2020Every areal flood advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.